# SDR ASAA2020101533366

- Difficulty date: October 15, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 26,745 hours, 8,633 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Solenoid
- Part number: 3205482
- Part serial: 1017
- Condition: Failed
- Location: #1 Engine
- Part time: 8,812 hours, 3,102 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE GROUND WING TAI SOLENOID VALVE TEST FAILED STEP F(2)D).  GROUNDED-YES.  REMOVED AND REPLACED NR 1 ENGINE GROUND WING THERMAL ANTI-ICING SOLENOID VALVE, REF B737-900 AMM 30-11-12.  OPERATIONS CHECK GOOD.
